# SDR FDEA201108233432

- Difficulty date: August 23, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 890-1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CORRODED BL 0, BS 890 - 1010.  REMOVED SEAT TRACK  IAW SRM 51-30-2, FABRICATED SEAT TRACK SECTION IAW SRM 53-10-5 FIG 1, INSTALLED SEAT TRACK SECTION IAW SRM 51-30-2.
